# SDR AWXA200300736

- Difficulty date: June 25, 2003
- Submitted: June 26, 2003
- Operation: Air carrier
- Aircraft: N645AW
- Make and model: Airbus A320-231
- Aircraft serial: 238
- Aircraft time: 35,898 hours, 15,942 cycles
- Engine: Iae V2500A1
- Engine time: 37,336 hours, 17,246 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1685MK7
- Part serial: 1685157
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 33,369 hours, 15,268 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, Y, J
- Precautionary procedure: O

## Discrepancy

AT CRUISE FL 360, NR 2 ENG COMPRESSOR VANE ECAM MSG, AT FL 290 NR 2 ENG STALLED.  SHUTDOWN ENG, EMERGENCY EQUIP TO STANDBY.  LANDED, TAXIED TO GATE.  REPORT INDICATED NR 2 ENG OVERTEMP 663'C APPX 7 SEC.  MX INSPECTED INTERMEDIATE PRESSURE CHECK VALVE, FAULT ISOLATION TEST OF FULL AUTHORITY DIGITAL ENG CONTL CHANNELS 1 & 2, NO DEFECTS.  PERFORMED BORESCOPE INSP OF HOT SECTION & HPC, NO DEFECTS.  PERFORMED WINDMILLING INSP, NO DEFECTS.  COMPLIED WITH BURNER PRESSURE SENSE LINE LEAK CHECK.  R&R 10TH STAGE HPT AIR CONTROL VALVE.  PERFORMED HPC BLEED VALVE FUNCTIONAL TEST, FOUND VALVE FAULTY, R&R HPC BLEED VALVE SOLENOID.  REPLACED VSV ACTUATOR.  PERFORMED POWER ASSURANCE RUN & ACCEL/DECEL, ALL NORMAL.
